No it wouldn't kill you, it would make you vomit and vomit and vomit until your stomach lining came up and you would drift in and out of consciousness and you would have severe stomach cramps and collapse to the floor.
I have overdosed before and anyone who has will tell you what a STUPID and PAINFUL thing they are to do. Unless you take HUNDREDS it won't kill you, most people don't even make it past the 30th pill because they collapse to the floor in agony. Overdoses truly are one of the worse ways to die, and it isn't quick either, it can take weeks or even months or years for you to die, lying in a hospital bed in pain whilst your organs slowly shut down. Even in A+E when you are being treated for one when you haven't taken that many isn't pleasant, you end up either having your stomach pumped or sat on a IV whilst they try and flush what ever you've taken out your system.
Please do not do this. I know what its like to be suicidal. I have Bipolar, and have attempted suicide 4 times, the part i regret the most? the pain i caused my family when they took me to hospital and when i came home not knowing what to do with me or how to stop me doing it again or understanding why. Please go to A+E or ring your doctor and explain your thoughts and feelings, do not overdose, its horrible, trust me.
Overdosed many times like a total idiot.